# SDR UALA2012090404953

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,373 hours, 14,640 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH MESSAGE EPSU EXTERNAL LOADS AFT L.  REPLACED DOOR 2L SLIDE PER AMM, REPLACED EPSU BATTERY AT DOOR 1L EMERGENCY LIGHT CHECK PASSES.
